ALLERTEC Allergy Relief Cetirizine 10mg 42s
is backordered and will ship as soon as it is back in stock.
Description
For the relief of hayfever and allergy symptoms such as sneezing, itchy nose, itchy or watery eyes, runny nose, hives, or itchy skin rash.
INGredients
Cetirizine Hydrochloride 10mg.
Instructions
Adults & Children 12 years & over. Take 1 soft capsule every 24 hours when necessary.
Safety
Do not use in children under 12 years old. This medicine may cause drowsiness and may increase the effect of alchohol. If affected do not drive a motor vehicle or operate machinery.
Please note not all products may be available in all stores, please call your nearest Bargain Chemist pharmacy or visit our store locator to find a pharmacy near you. Prices shown are online prices only and may differ to in store. Save price, and Why Pay pricing is based on the recommended retailer price (RRP). Where no RRP is supplied, RRP is based on what is found at competing New Zealand retailers. Actual delivered product packaging may differ slightly from the product image shown online.
Price Beat Guarantee: If you find a cheaper everyday price on an identical in-stock item at a New Zealand pharmacy, we will beat the difference by 10%*. Conditions and exclusions apply.
*Vitamins and minerals are supplementary to and not a replacement for a balanced diet. Always read the label, use only as directed. If symptoms persist, see your healthcare professional. Weight management products should be used with a balanced diet and exercise. **Pharmacist only products: Your pharmacist will advise you whether this preparation is suitable for your condition. The pharmacist reserves the right not to supply when contrary to our professional and ethical obligation.